# SDR DALA2023121810327

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 18,010 hours, 8,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3036 EVIDENCE OF CORROSION IN FWD CARGO BAY UNDER FLOOR PANEL 132RF FR 28 STR 38R. CORRECTIVE ACTION: COMPLIED WITH ER/A 614459-14 REV ORIGINAL. (0114363)
